Another Evil Medication And OMFG Bald Is Sexy

I had a reader question about her husband’s declining ability to have sex. Not interest, ability. Major red flag there. My immediate question was about which medications he was on. Back came the reply and one of them was Propecia which is used for the horribly disfiguring diagnosis of baldness. I know, avert your eyes and pass on the other side of the street. Don’t. Make. Eye. Contact.
So anyway… lets Google the medication and head to Wikipedia and take a peek at the side effects shall we…
“Side effects of finasteride include impotence (1.1% to 18.5%), abnormal ejaculation (7.2%), decreased ejaculatory volume (0.9% to 2.8%), abnormal sexual function (2.5%) (um not sure what that is but it sounds bad), gynecomastia (2.2%) (WTF- that’s the medical term for a man growing boobs), erectile dysfunction (1.3%), ejaculation disorder (1.2%) and testicular pain. Resolution occurred in men who discontinued therapy with finasteride due to these side effects and in most of those who continued therapy.
In December 2008, the Swedish Medical Products agency concluded a safety investigation of Propecia and subsequently advised that the use of Propecia may result in irreversible sexual dysfunction. The Agency’s updated safety information lists difficulty in obtaining an erection that persists indefinitely, even after the discontinuation of Propecia, as a possible side effect of the drug.
The UK’s Medical and Healthcare Products Regulatory Agency (MHRA) say that erectile dysfuction that persists once use of Propecia has stopped has been reported to them.”
Clutch the pearls that’s awful.
Ironically guys bought this crap to grow a luscious, woman pleasing mane of youthful hair.
The moral of the story is always to be curious about the medication you are taking and if you experience anything weird from them look it up. Side effects can kick in even years after you start a medication. Don’t just plow ahead and start taking medication without thinking or researching it yourself first unless you are finding yourself regaining consciousness in an Emergency Room, or you are being offered Morphine. Always take the Morphine, it totally rocks. As an aside Heroin was actually invented to try and get people weaned off of Morphine, I shit you not.
 Don’t stop taking your medication without medical advice though, always start / stop / change medication with medical supervision. You can’t sue a doctor for screwing up if you did it all yourself. Likewise go to a dentist if you need a tooth pulled and stop doing that brick plus a piece of string nonsense to upload to Youtube. (Yes dumbass the tooth comes out but what’s your plan for nerve damage and infection?)
Speaking of Youtube… here’s Dr. John Crisler, DO speaking out at a recent medical symposium on the dangers of Finasteride, it’s dangerous effects on the endocrine system and possibility of permanent side effects.

So just enjoy the Solar Panel For A Sex Machine. Just trim it close and stand confident. Chicks dig it.

Related posts:

  1. Cock Killing Medication: Persistent SSRI Sexual Dysfunction One of the most important things in having a wonderful...
  2. Do It Yourself Chemical Castration For Beginners About five weeks ago I had a shocking bad day...

Comments

  1. Pickle says:

    My guy is a number of years older than me and VERY shiny on top. I love it and can't imagine him with hair. I always stroke his ego when he talks about missing it. This is even more reason to just make your bald sexy and move on, otherwise not so sexy things are going to happen!! I hope she tells him to stop taking it!!

  2. Jake P says:

    On the night that my wife and I met, her comment to her friend was "I get the bald one." So it's never been a temptation to be anything other than that.

    And on the topic of tooth pulling, have you seen the YouTube of the kid pulling his tooth out with a rocket?
    http://www.youtube.com/watch?v=BPhRiaNW4UQ

  3. Anonymous says:

    How do you approach your husband if he appears to have ED? He's pretty prideful, and stress and age I believe are affecting his performance. Part of me wonders if he even notices while we make love!

  4. Anonymous says:

    Great Post Athol! This is why I love reading this blog!

    I think I will do some more research on this very topic – ie if there are alternatives for men who are on Proscar instead of worrying about their hair!

    For the record, I love Jean Luc!
    Thanks again!
    N

    p.s. Just recommended your blog to someone else today!

  5. Athol Kay says:

    Anon – to get husband to be checked up for ED issues you just have to not wimp out on asking him to go. It really could be anything. I see ED as more of a symptom than an actual disease in and of itself. The penis is kinda like the canary in the coal mine for overall male health.

    So maybe frame it as "I'm seeing a cluster of symptoms, weight / tired / stressed looking / less fit / not as hard as you used to be / less interested in sex" so it's more of an overall health concern.

  6. Athol Kay says:

    N – thanks, do look into it

  7. Anonymous says:

    Athol,
    You did not ask anon. how old her husband is.

  8. Athol Kay says:

    Well the age of the husband wouldn't change my advice. "Get checked out", go from there.

  9. AzraeL says:

    Multiple options here, BTW. (Joys of knowing too much about certain meds.)
    If Testosterone is an issue, get some Fertomid. It's a weak estrogen, IIRC, but it actually stimulates the testicles. (Go figure – boosts Leutenizing Hormone and Follicle Stimulating Hormone. Used by bodybuilders doing 'roids after a cycle to bring the testicles back on-line. Check it in google!)

    Now, here's the disclaimers:
    1. if you are taking Fertomid, Clomid, or Dutasteride, you are disrupting the 5-alpha reductase enzyme. This means no DiHydrotestosterone, which means fewer male secondary sex characteristics – notably, body hair, male pattern baldness, deeper voice. Taken after puberty, not much effect, other than body hair will be reduced a bit. DHT will not kill the hair follicles in the scalp, though. Also, Dutasteride takes out like 97% of the 5A reductase; Finasteride affects only 1 type of the enzyme, so it's only at 75%. However, you're messing with the MOST POTENT testosterone form in the body.
    2. Increasing the T without binding it in some way can result in bitch tits. And not just fat or fluid retention, but TITS. And not sensitive like a woman's, just THERE, insensate, but actual gland and tissue.
    3. Get tested for T and Estrogen levels while doing this.

    Option B, not too great, is learn to be confident with your pate. Bald, fuzzy, whatever – accept it, frame it as sexy, be confident in who you are – be like the "4" girls, who need to have a PERSONALITY. ;-)

    Hard to do, but that's the solution.

Speak Your Mind

*